RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 191, Number 9  


On the index of $G$-spaces
A. Yu. Volovikov
3
Spectral properties of an operator of Riesz potential type and its product with the Bergman projection on a bounded domain
M. R. Dostanic
23
Evolution equations with monotone operator and functional non-linearity at the time derivative
G. I. Laptev
43
Classification of Ric-semiparallel hypersurfaces in Euclidean spaces
V. A. Mirzoyan
65
Uniform convergence of Padé diagonal approximants for hyperelliptic functions
S. P. Suetin
81
On some commutative subalgebras of the universal enveloping algebra of the Lie algebra $\mathfrak{gl}(n,\mathbb C)$
A. A. Tarasov
115
Irreducible finite-dimensional Jordan superbimodules over the simple superalgebra $B(1,2)$
M. N. Trushina
123
On a smooth quintic 4-fold
I. A. Cheltsov
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019